Facebook Instagram Twitter RSS Feed Back to top

Existence of non-trivial solutions for systems of $n$ fourth order partial differential equations

In: Mathematica Slovaca, vol. 64, no. 5
Shapour Heidarkhani

Details:

Year, pages: 2014, 1249 - 1266
Keywords:
fourth order equation, Navier boundary value problem, non-trivial solution, critical point theory, variational methods
About article:
In this paper, employing a very recent local minimum theorem for differentiable functionals due to Bonanno, the existence of at least one non-trivial solution for a class of systems of $n$ fourth order partial differential equations coupled with Navier boundary conditions is established.
How to cite:
ISO 690:
Heidarkhani, S. 2014. Existence of non-trivial solutions for systems of $n$ fourth order partial differential equations. In Mathematica Slovaca, vol. 64, no.5, pp. 1249-1266. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0273-z

APA:
Heidarkhani, S. (2014). Existence of non-trivial solutions for systems of $n$ fourth order partial differential equations. Mathematica Slovaca, 64(5), 1249-1266. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0273-z
About edition: